# SDR UPS98227192

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Bs 1387.85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WEB OVER NR 2 ENGINE HORIZONTAL FIREWALL RT SIDE AT BS 1387.85 IS CRACKED.  WEB FABRICATED AND INSTALLED IAW DRAWING 65-17555.
